Please use this identifier to cite or link to this item: https://olympias.lib.uoi.gr/jspui/handle/123456789/18521
Institution and School/Department of submitter: Πανεπιστήμιο Ιωαννίνων. Σχολή Επιστημών Υγείας. Τμήμα Ιατρικής
Keywords: Adolescent,Anticonvulsants/*adverse effects,Carbamazepine/therapeutic use,Case-Control Studies,Child,Child, Preschool,Eosinophilia/*blood/*chemically induced,Epilepsy/*blood/drug therapy,Female,Humans,Interleukin-5/*blood,Male,Valproic Acid/*adverse effects
URI: https://olympias.lib.uoi.gr/jspui/handle/123456789/18521
ISSN: 0883-0738
Link: http://www.ncbi.nlm.nih.gov/pubmed/15794184
http://jcn.sagepub.com/content/20/2/150.full.pdf
Appears in Collections:Άρθρα σε επιστημονικά περιοδικά ( Ανοικτά)

Files in This Item:
File Description SizeFormat 
Makis-2005-Valproate-induced eo.pdf157.08 kBAdobe PDFView/Open    Request a copy


This item is licensed under a Creative Commons License Creative Commons